# SDR SWAA2022040533416

- Difficulty date: December 7, 2019
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 26,834 hours, 11,654 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 222DF HAS MISSING FIBERS ON UPPER FACE SHEET. / REPAIRED PASSENGER CABIN FLOOR PANEL 222DF (MISSING FIBERS) UPPER SURFACE IAW SRM 53-00-50-2R-0 REV 69 AND SRM 53-00-50-2R-1 REP 1 REV 68
